# SDR DALA2022072505110

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 TO PERFORM SCAN INSPECT SLAT 4: IN REFERENCE TO MON #72 LOG 0954768. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00699. DENTS (22 EAS) ON SLAT 4, WERE MEASURED AND FOUND WITHIN LIMITS, DENT 14 WAS FOUND OUT OF LIMITS PER SRM. DENT OUT OF LIMITS WAS REPAIRED IN N.R.C 00720 UNDER LOG PAGE NUMBER 2330495. (2331055)
